# SDR CNMA20090076

- Difficulty date: December 15, 2008
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 68,786 hours, 11,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1781, RBL 60 ANGLE SUPPORT IS BROKEN AT CRT CARGO DOOR CUT OUT (AUS TANK AREA).  BROKEN ANGLE REMOVED.  NEW ANGLE INSTALLED (PN OAI-53-0007) USING MS7885/6-4-08 (B/N 40970-04).  FASTENERS INSTALLED IAW SRM VOL II 51-31-01 FIG 2.
